On certain boundary value problems for second-order linear ordinary differential equations with singularities. (English) Zbl 0559.34012

Authors’ summary: ”For the differential equation \(u''=p_ 1(t)u+p_ 2(t)u'+p_ 0(t)\) with locally integrable coefficients \(p_ k: | a,b| \to R\) \((k=0,1,2)\) and for each of the following three types of boundary conditions \(u(a+)=\alpha\), \(\lim_{t\to b-}u'(t)/\sigma (p_ 2)(t)=\beta\), \(u(a+)=\alpha\), \(u(b-)=\beta\), \(u(a+)=\alpha\), \(u(b- )=u(t_ 0)+\beta\), where \(-\infty <a<t_ 0<b<+\infty\) and \(\sigma (p_ 2)(t)=\exp (\int^{t}_{(a+b)/2}p_ 2(\tau)d\tau).\) The conditions for the existence and uniqueness of a solution are established.”
Reviewer: N.L.Maria


34B05 Linear boundary value problems for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: DOI


[1] Bailey, P. B.; Shampine, L. F.; Waltman, P. E., Nonlinear Two Point Boundary Value Problems (1968), Academic Press: Academic Press New York · Zbl 0169.10502
[2] Bellman, R., Stability Theory of Differential Equations (1953), New York/Toronto/London · Zbl 0052.31505
[3] Bitsadze, A. V.; Samarskii, A. A., On some simple extensions of elliptic boundary value problems (Russian), Dokl. Akad. Nauk. SSSR, 185, 4, 739-740 (1969) · Zbl 0187.35501
[4] Epheser, H., Über die Existenz der Lösungen von Radwertaufgaben min gewöhnlichen nichtlinearen Differentialgleichungen zweiter Ordnung, Math. Z., 61, 4, 435-454 (1955) · Zbl 0064.08602
[5] Gogiberidze, N. V.; Kiguradze, I. T., Concerning the disconjugacy of second order singular linear differential equations (Russian), Differencial’nye Uravnenija, 10, 4, 2064-2067 (1974)
[6] Hartman, P., Ordinary Differential Equations (1964), New York/London/Sydney · Zbl 0125.32102
[7] Jamet, P., On the convergence of finite-difference approximations to one-dimensional singular boundary-value problems, Numer. Math., 14, 355-378 (1970) · Zbl 0179.22103
[8] Kiguradze, I. T., On conditions of disconjugacy of second order singular linear differential equations (Russian), Mat. Zametki, 6, 5, 633-639 (1969) · Zbl 0196.10203
[9] Kiguradze, I. T., On a singular boundary value problem, J. Math. Anal. Appl., 30, 475-489 (1970) · Zbl 0202.08903
[10] Opial, Z., Sur une inégalité de C. de la Valée Poussin dans la théorie de l’équation différentielle linéaire du second ordre, Ann. Polon. Math., 6, 81-91 (1959) · Zbl 0084.08103
[11] de la Vallée Poussin, Ch., Sur l’équation différentielle linéaire du second ordre. Détermination d’une intégrale par deux valeurs assignées. Extension aux équations d’ordre \(n\), J. Math. Pures Appl., 8, 125-144 (1929) · JFM 55.0850.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.